# SDR SWIA200211067

- Difficulty date: July 25, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 23,497 hours, 30,889 cycles
- Engine: Pwa PW118A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE AUTO FEATHERED ON THE TAKEOFF ROLL.  ABORTED THE TAKEOFF.  PERFORMED TWO TAKEOFF POWER RUNS, ALL CHECKS NORMAL.
